# SDR DALA2020010900149

- Difficulty date: January 7, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 68,158 hours, 28,942 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 689, L/P 6446502) 1R DOOR ARM (SLIDE) LIGHT WOULD NOT ILLUMINATE WITH DOOR ARMED. CORRECTIVE ACTION: ALIGNED GIRTBAR. REMOVED DEBRIS ALL OPS GOOD.
